Announcement

Collapse
No announcement yet.

Neurontin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • NicoleB
    replied
    i jsut started neurontin 4 days ago. so far i'm on a low dose, but NO side effects. maybe slight lightheadedness when i increased the dose, but it was mild and fleeting. i just took 200mg and feel no effects. Actually, last night i took some and felt like i had MORE energy. unfortunatly, no real pain relief either. but its been only 4 days so i need to sit tight.

    i think my body is used to drugs that are supposed to make you tired and dizzy. i could take trycyclics and atarax with no sedation whatsoever.

    Leave a comment:


  • RAS6
    replied
    I appreciate the input too. I see my Doctor in 2 weeks and am anticipating being started on Valium and possibly Neurontin as well. It is good to hear what side affects "real" people had; not just an impersonal list from the print off that comes with the bottle!

    Leave a comment:


  • rosesitty
    replied
    Hi Amy - my uro/gyno wants me off of Valium to start Neurontin. I'm not really having "nerve" pain - more muscular pain. I'll give it a shot, but don't want to make myself worse either. Thanks for the input.
    Stephanie

    Leave a comment:


  • ihurttoo
    replied
    The main side effects I had were increased appetite (particularly for sweets), and consequently, gaining weight. Also, it caused drowsiness and fatigue for several months until I got used to it. I have heard the same thing from several others here who have taken it.

    I just got off of it a few weeks ago after being on it for years. (I just started Keppra.)

    I think Neurontin helped me some initially, but it is hard for me to say for sure b/c I started so many things at the same time. But, several ICers take Neurontin and are helped by it.

    I hope you have good results with it. Let us know how it goes for you!

    Hugs,
    Amy

    Leave a comment:


  • waterflow
    replied
    For me my body couldn't function with just one pill. All I could do was sit in the chair and work at breathing. Was a really weird feeling.
    Last edited by waterflow; 04-08-2007, 09:40 AM. Reason: typo

    Leave a comment:


  • froelica
    replied
    I've never taken it, but here's what I found for side effects:


    dizziness, poor coordination, or drowsiness;
    blurred or double vision;
    irregular back-and- forth movements of the eyes;
    nausea and vomiting; or
    tremor.
    If children 3 to 12 years of age experience any of the following serious side effects, contact your doctor immediately

    emotional lability (anxiety, behavior problems, crying, false sense of well-being, mental depression, reacting too quickly, too emotionally, or overreacting, rapidly changing moods);
    hostility (aggressive behavior, suspiciousness, or distrust);
    restlessness, hyperactivity or increase in body movements;
    amnesia (loss of memory); or
    thought disorders (concentration problems and change in school performance).

    an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives).

    Edited to add: I think the first section of the list are the more common side effects.

    Leave a comment:


  • rosesitty
    started a topic Neurontin

    Neurontin

    Anyone have any input on neurontin? My uro/gyno wants me to stop the Valium and start on Neurontin. Any side effects? effective? works, doesn't work? Thanks everyone!
    Stephanie
Working...
X